# SDR HNAA2017020300034

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 43,712 hours, 36,924 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AURAL TAKEOFF TRIM DURING TAKEOFF. TRIM WAS IN GREEN. COMPLIED WITH TASK 27-40-00-700-805-A. OPS CHECKED GOOD. OKAY FOR SERVICE.
